# SDR CALA2021112202139

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: D53480004320500
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 DOOR SILL FR68 HAS CORROSION AT FASTENER HOLE (A3N B-53-3-6222)GENERATED BY N078592 AT HAECO LCQ PER NR 9294284 (22 284) PERFORMED MAIN CABIN R2 DOOR SILL REPAIR AT FRAME 68 IAW A320 SR M 53-41-14-300-001, REPAIR PRINCIPLE #5.PERFORMED BY V913406 INS P BY V061334
